# SDR ZZDA2012106

- Difficulty date: January 25, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE EMERGENCY LIGHTS 2 EA, AND TAIL COMPARTMENT OVERHEAD EMERGENCY LIGHT INOPERATIVE.  FOUND BLOWN FUSE IN BATTERY PACK B5-116.  REPLACED BATTERY PACK B5-116. REF AMM 33-51-03, OPS CHECK GOOD.
